# SDR SWI2024F01210

- Difficulty date: August 19, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 47,228 hours, 31,261 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Compensator
- Condition: Failed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CTR ELEV. PCU COMPENSATOR FAILED CHECK. (C-CHECK RO 10/28/2024) (FILED CLOSED)ON TASK CARD 27-320-1003-SKY, THE FOLLOWING TOOL WAS ENTERED: TORQUE WRENCH SN- 0113503399 EXPIRATION- 05/09/25.ON TASK CARD 27-320-1003-SKY, THE FOLLOWING TOOL WAS ENTERED: DIGITAL PROTACTOR SN- 1V003 EXPIRATION- 01/08/25.REMOVED AND REPLACED L/H CTR ELEVA POWER CONTROL UNIT IAW TASK CARD 27-320-1003-SKY K. ROMM EMP#664
